Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

IV Bruising

10/15/2007

Question:

I had an IV inserted and removed 3 months ago which was used for versed and NS only and I have a bruise that follows my vein up my forearm still. It is yellowish in color and still tender to the touch. The vein was a little hard feeling also. How long is this supposed to last and/or is this common?

Answer:

This question has been answered previously. The link below will connect you to that answer. You can also return to the Ask an Expert page and use the Search option to find information from related questions. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Intravenous Catheter Complications

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

Gareth S Kantor, MD Gareth S Kantor, MD
Assistant Professor of Anesthesiology
School of Medicine
Case Western Reserve University